# SDR AWXA9500711

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65671581
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C21 INSPECTION, FOUND CORROSION BETWEEN WING SHIM AND NR 8 FLAP TRACK AFT MOUNTING.  REPAIRED PER ER 2-57-40-15A.  (M)
